Article citationsMore>>

X. F. Chen, Y. W. Qi and M. X. Wang, “Singular Solutions of Parabolic P-Lapacian with Absorption,” Transactions of the American Mathemarical Society, Vol. 359 2007, pp. 5653-5668.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top